# SDR CA060615001

- Difficulty date: June 13, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Beech C90
- Aircraft time: 8,511 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 8000 · Engine Starting System
- Part: Relay
- Part number: 6041H190
- Condition: Burned
- Location: Starter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT WAS ON A OPS 1 INSPECTION BASE . WHILE WORKING ON SNAG 1769A (OIL COMING FROM A/C COMPRESSOR). AFTER REMOVING THE UNSERVICEABLE A/C COMPRESSOR A VISUAL OF THE SURROUNDING AREA REVEALED THAT THE AIR CONDITIONER START RESISTOR PHENOLIC P/N 100-364190-31 WAS BURNED ON BOTH SIDES AND THAT ONE OF THE TERMINALS WAS BROKEN ON THE START RELAY. WE ARE GOING TO REPLACE A/C COMPRESSOR P/N ER206R-25202 , START RELAY P/N 6041H190 , PHENOLIC  P/N 100-364190-31 THAT IS MOUNTED ON BOTH SIDES OF THE A/C START RESISTOR AND SERVICE SYSTEM . (TC NR 20060615001)
